# SDR SWAA2013090919947

- Difficulty date: September 5, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 30,275 hours, 17,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON CEILING IN THE MIDDLE OF CABIN FELL OFF.  SECURED SIGN IAW MM.
